Asymptotic behavior with respect to the parameter of the solution of a higher-order elliptic equation in a neighborhood of the line of degeneracy of the limit equation
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 706-715
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a18,
author = {Yu. Z. Shaygardanov},
title = {Asymptotic behavior with respect to the parameter of the solution of a higher-order elliptic equation in a neighborhood of the line of degeneracy of the limit equation},
journal = {Differencialʹnye uravneni\^a},
pages = {706--715},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a18/}
}
TY - JOUR AU - Yu. Z. Shaygardanov TI - Asymptotic behavior with respect to the parameter of the solution of a higher-order elliptic equation in a neighborhood of the line of degeneracy of the limit equation JO - Differencialʹnye uravneniâ PY - 1985 SP - 706 EP - 715 VL - 21 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_4_a18/ LA - ru ID - DE_1985_21_4_a18 ER -
%0 Journal Article %A Yu. Z. Shaygardanov %T Asymptotic behavior with respect to the parameter of the solution of a higher-order elliptic equation in a neighborhood of the line of degeneracy of the limit equation %J Differencialʹnye uravneniâ %D 1985 %P 706-715 %V 21 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1985_21_4_a18/ %G ru %F DE_1985_21_4_a18
Yu. Z. Shaygardanov. Asymptotic behavior with respect to the parameter of the solution of a higher-order elliptic equation in a neighborhood of the line of degeneracy of the limit equation. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 706-715. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a18/